MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11114
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time when the system had this problem and later, they (b+l engineers) were not contacted, nor did they go to repair it; the distributor engineers were also not informed of the event.So, there was no service report.The system was restarted and resumed normal use on the same day of the event.The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.Based on the available information, the root cause could not be confirmed due to lack of returned product or service investigation.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Event or Problem Description
The china national device adverse event reporting system submitted this report where there was a posterior capsule rupture during cataract surgery.There was a sudden loss of infusion during surgery (infusion fluid is present) causing the patient's anterior chamber to collapse and the posterior capsule to rupture.The vitreous was partially removed and an intraocular lens was implanted in the ciliary sulcus.The patient's condition was temporarily stabilized.

Brand Name
STELLARIS VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd.
st. louis, MO 63122
6362263089
MDR Report Key22609246
Report Number0001920664-2025-00090
Device Sequence Number21266725
Product Code HQC
UDI-Device Identifier00757770520190
UDI-Public(01)00757770520190(11)201123
Combination Product (Y/N)N
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL11114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale